Turkish Journal of Analysis and Number Theory
ISSN (Print): 2333-1100 ISSN (Online): 2333-1232 Website: http://www.sciepub.com/journal/tjant
Open Access
Journal Browser
Go

Content: Volume 5, Issue 1

Open AccessArticle
Domination Numbers of Graphs Containing Vertex-Disjoint Cycles in Graphs
Turkish Journal of Analysis and Number Theory. 2017, 5(1), 1-4. DOI: 10.12691/tjant-5-1-1
Pub. Date: November 26, 2016Views: 5635Downloads: 3605
Open AccessArticle
Fixed Point Results for Hardy Roger Type Contraction in Ordered Complete Dislocated Gd Metric Space
Turkish Journal of Analysis and Number Theory. 2017, 5(1), 5-12. DOI: 10.12691/tjant-5-1-2
Pub. Date: November 30, 2016Views: 5580Downloads: 3930Citations: 3
Open AccessArticle
A New Padé Approximant for the Appell Hypergeometric Function F1
Turkish Journal of Analysis and Number Theory. 2017, 5(1), 13-17. DOI: 10.12691/tjant-5-1-3
Pub. Date: December 26, 2016Views: 7741Downloads: 6102
Figure of 4
Open AccessArticle
Fractional Integral Inequalities via s-Convex Functions
Turkish Journal of Analysis and Number Theory. 2017, 5(1), 18-22. DOI: 10.12691/tjant-5-1-4
Pub. Date: January 05, 2017Views: 5634Downloads: 3985
Open AccessArticle
First Zagreb Index, F-index and F-coindex of the Line Subdivision Graphs
Turkish Journal of Analysis and Number Theory. 2017, 5(1), 23-26. DOI: 10.12691/tjant-5-1-5
Pub. Date: January 05, 2017Views: 6870Downloads: 5157